# SDR TWAA0006904

- Difficulty date: April 27, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR PANEL 38 WAS CRACKED AT BOLT HOLE.  REPAIRED CRACK PER SRM 53-05 PAGE 1, CLASS B, FIG 3, PAGE 5.  CUT OUT DAMAGE, FILLER AND DOUBLER.
